# SDR ZZDA2008114

- Difficulty date: May 28, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5971207503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT I/B SEAT TRACK CORRODED BEYOND LIMITS.  REPLACED SEAT TRACK.
